MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM

INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM
Model Number 380990-13
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse performed an onsite inspection and determined that it was an issue with the light bulb.Fse informed the hospital to prepare new bulbs.The fault was repaired by replacing the spare part.The system test passed, and the equipment was confirmed to be functioning normally.The affected part involved with this complaint is a field scrap item and will not be returned to isi for further investigation.The complaint was confirmed based on the field evaluation, which indicates that the device may have contributed to the customer reported issue.The probable root cause is attributed to a component failure of the light bulb of the illuminator.
 
Event or Problem Description
It was reported that during a da vinci-assisted urological surgical procedure, the customer stated that the illuminator had no light output.No error was reported, before calling technical support, and site had used a third illuminator to continue procedure.It was noted that the light module used 707 hours.The procedure was completed as planned with no reported injury.

Brand Name
DAVINCI SI
Common Device Name
VISION SIDE SYSTEM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24993605
Report Number2955842-2026-22953
Device Sequence Number10399310
Product Code NAY
UDI-Device Identifier00886874110874
UDI-Public(01)00886874110874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380990-13
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown